MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL2825
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Seroma (2069); Urinary Tract Infection (2120)
Date of Event 01/07/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: abdominal mesh sacrocolpopexy without promontory fixation: initial results of the peritoneocolpopexy technique source: the journal of urology® vol.193, 2089-2094, accepted for publication january 7, 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature, (january 2015) this study aimed to evaluate a new method of mesh fixation in open surgery for pelvic organ prolapse that included the use of v-loc.Three postoperative grade i complications (one seroma, two urinary tract infections, one case of cellulitis), and one incarcerated hernia (noted as small bowel obstruction) at 6 days postoperatively.However additional details were not included.Grade i complications were treated conservatively and the hernia was repaired without bowel resection or compromise of prolapse repair.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10057937
Report Number1219930-2020-02031
Device Sequence Number2783000
Product Code GAM
UDI-Device Identifier10884521215115
UDI-Public10884521215115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCL2825
Device Catalogue NumberVLOCL2825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR